# SDR UIEA2018040200510

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,157 hours, 10,165 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADIO FAIL FLAG ON BOTH MFDS,  SWITCHED TO RT WEATHER RADAR SYSTEM. WEATHER RADAR SYSTEM STATIS MESSAGE AFTER LANDING.  ACCOMPLISHED FIM 34-43-00/201 TK 801, FAULT ERASED.   WEATHER RADAR OPS CHECKED GOOD IAW AMM 34-43-00.
